Asymptotically Optimal Mappings for BICM with M-PAM and M^2-QAM

Journal article
(Letter)


Publication Details

Author(s): Stierstorfer C, Fischer R
Journal: Electronics Letters
Publication year: 2009
Volume: 45
Journal issue: 3
Pages range: 173--174
ISSN: 0013-5194
Language: English


Abstract


The asymptotic optimality of particular binary labeling rules is proved for M-PAM and M2-QAM constellations in the wideband regime in terms of the so-called parallel-decoding capacity, also known as bit-interleaved coded modulation capacity. Shannon's ultimate limit of -1.59 dB can be achieved with bit- interleaved coded modulation.



FAU Authors / FAU Editors

Fischer, Robert Prof. Dr.
Department Elektrotechnik-Elektronik-Informationstechnik
Stierstorfer, Clemens Dr.-Ing.
Lehrstuhl für Informationsübertragung


How to cite

APA:
Stierstorfer, C., & Fischer, R. (2009). Asymptotically Optimal Mappings for BICM with M-PAM and M^2-QAM. Electronics Letters, 45(3), 173--174. https://dx.doi.org/10.1049/el:20092172

MLA:
Stierstorfer, Clemens, and Robert Fischer. "Asymptotically Optimal Mappings for BICM with M-PAM and M^2-QAM." Electronics Letters 45.3 (2009): 173--174.

BibTeX: 

Last updated on 2018-07-08 at 19:53